Show simple item record

dc.contributor.authorCosta, David G. ( )
dc.contributor.authorGuo, Yuxia ( )
dc.contributor.authorRamos, Miguel ( )
dc.date.accessioned2020-07-15T17:41:24Z
dc.date.available2020-07-15T17:41:24Z
dc.date.issued2002-03-04
dc.identifier.citationCosta, D. G., Guo, Y., & Ramos, M. (2002). Existence and multiplicity results for nonlinear elliptic problems in R N with an indefinite functional. Electronic Journal of Differential Equations, 2002(25), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12089
dc.description.abstractWe prove the existence of a nontrivial solution for the nonlinear elliptic problem -∆u = λh(x)u + α(x)g(u) in ℝ N, where g is superlinear near zero and near infinity, α(x) changes sign, λ is positive, and h(x) ≥ 0 is a weight function. For g odd, we prove the existence of an infinite number of solutions.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSuperlinear elliptic problemsen_US
dc.subjectMorse indexen_US
dc.subjectMinimax methodsen_US
dc.titleExistence and Multiplicity Results for Nonlinear Elliptic Problems in ℝ N with an Indefinite Functionalen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record